Couldn't find what you looking for?

TRY OUR SEARCH!


Hello, I’m 58 years old and was diagnosed high blood pressure. It is associated with heart failure. My therapy is perinddopril. Since I have started with perinddopril, I’ve experienced sleep disturbances and changes in mood. I guess that these were side effects of the medication. Else, it causes me indigestion and constipation. Should I call my physician to get new therapy, or it is normal to suffer these emotional and physical consequences of perinddopril?

Loading...


I have been taking perindopril because of high blood pressure during last 5 years. I had diarrhea, headaches, problems with taste and dizziness. I asked my pharmacist about this, but the answer was that these were considered as side effects of the drug, that occur in using therapeutic doses. But fortunately, some of these effects disappeared in a few weeks, when my body adjusted on medication. I still have headaches and tiredness sometimes, but my blood pressure is very well controlled.
Reply

Loading...